# SDR DALA13058365640

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Ground Stud
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITION BAY, GROUND STUD BRACKET AND GROUND STUD GD01187S HAVE CORROSION, BS 900 LBL 15.  REMOVED CORROSION FROM GROUND STUD BRACKET IAW SRM 53-00-01. REPLACED GROUND STUD AND BRACKET IAW DWG 287N4904.
